# SDR XC4R9720736

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- System (JASC): 2435 · Starter-Generator
- Part: Brush
- Part number: 230801971
- Condition: Failed
- Location: Start/Gen
- Part time: 277 hours
- Component: Lucas, 23080013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START/GEN BRUSHES FAILED AFTER 277.0 HOURS OF FLIGHT TIME.  THE BRUSH SHUNT LEADS WERE BURNED AND BROKEN OFF.  THIS WAS A NEW AIRCRAFT, THIS WAS A NEW STARTER GENERATOR WITH ONLY 277.0 HOURS SINCE NEW.  SUBMITTER RECOMMENDS RE-DESIGNING DEFECTIVE BRUSHES.  NOTE:  THIS REPAIR STATION HAS SEEN MANY OF THESE BRUSH FAILURES IN THE PAST.  (X)
